Jump to content

cymbalta - serontin vs ne - percentage and tired?


Guest montyface

Recommended Posts

Guest montyface

Hi,

So I finally took the cymbalta - 4 days now at 30mg and then in another 10 up to 60mg. So far no problems, maybe a bit of the dry mouth. However I like the fact my appitite seems easier to control then on just an SSRI BUT...

The tired bullshit is already starting. Each time I start an ssri I start getting tired. The pdoc might be the nicest person I have talked to and seems knowledgeable so I think I finally found a keeper. He tells me that cymbalta is a better choice then just an ssri and then trying to add something to counter the effects of it. The reason is why not take one med instead of 2 because my biggest ssri issue is the tired, unmotivated, lazy ass feeling.

He says that cymbalta is like 90 percent effective on serotonin and 10 percent NE. So far my anxiety feels a bit better but it is that mid-afternoon tired feeling that gets me taking naps at night in the early evening which sucks bigtime

So any ideas?

does that go away? I know many say it does but I am not thinking it will since every ssri has done the same thing to me and it never goes away.

Link to comment
Share on other sites

Guest montyface

Thx VE,

I have this same fucking issue with all the ssri's - I know cymbalta isn't one but this is my big problem. No matter what I do at about 3pm I get tired, and then by 6pm I am wiped out and ready for a nap, i try to fight it, sometimes can and other times (more often I take a nap and then get up about 7 or 8 and stay up until 1 or so).

Great. The pdoc told me that cymbalta would be different but maybe like you mention at 60mg it will give me a kick

So when does it hit the NE?

I take my cymbalta at night for that very reason. You might want to wait a few weeks before trying that though. I remember it having somthing of a kick the first few weeks at 60, so it might keep you awake if you take it night at first.
Link to comment
Share on other sites

The effect on norepenephrien kicks in before the full effect on serotonin, i'm pretty sure. It's pretty fast though. I think things evened out for me after six weeks or so at 60 mgs.

If I take it in the AM, I get kinda yawny around noon but that didn't become a problem until after six months or so.

Link to comment
Share on other sites

  • 2 weeks later...
  • 2 years later...
Guest kenya

I have been taking cymbalta for about 2 weeks now and i have the same problem.Feeling very sleepy and sometimes quite lethargic. I have always taken ssri's.This is my first ssnri. I think its working with my depression and panic symtoms though. Or either i just can't tell because i've been so sleepy. I have to be at work at 5AM every morning so i'm constantly trying to stay awake.Even more so now since taking the Cymbalta.I'm hoping after a couple more weeks that feeling will subside. Usually that's how it works with these types of drugs.You usually have bad side effects until your body get use to the meds.

Link to comment
Share on other sites

Guest kenya

I have been taking cymbalta for about 2 weeks now and i have the same problem.Feeling very sleepy and sometimes quite lethargic. I have always taken ssri's.This is my first ssnri. I think its working with my depression and panic symtoms though. Or either i just can't tell because i've been so sleepy. I have to be at work at 5AM every morning so i'm constantly trying to stay awake.Even more so now since taking the Cymbalta.I'm hoping after a couple more weeks that feeling will subside. Usually that's how it works with these types of drugs.You usually have bad side effects until your body get use to the meds.

Link to comment
Share on other sites

Guest kenya

I have been taking cymbalta for about 2 weeks now and i have the same problem.Feeling very sleepy and sometimes quite lethargic. I have always taken ssri's.This is my first ssnri. I think its working with my depression and panic symtoms though. Or either i just can't tell because i've been so sleepy. I have to be at work at 5AM every morning so i'm constantly trying to stay awake.Even more so now since taking the Cymbalta.I'm hoping after a couple more weeks that feeling will subside. Usually that's how it works with these types of drugs.You usually have bad side effects until your body get use to the meds.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...